advertisement
Question
Posted by: J | 2011/05/06

Not having my periods on the pill

I went off the injection onto Yaz. I''ve been using it for three months now but still have not had any periods. Is this normal or is something wrong? (i''m not pregnant...we checked)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's normal. It can take several months after stopping the injection for your periods to return, even with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/05/09

It's normal. It can take several months after stopping the injection for your periods to return, even with the Pill.

Best wishes

Reply to gynaedoc
Posted by: Sandra | 2011/05/06

I have the same problem. I''ve been using Yaz for 3 months now (my first time on contraception) and still haven''t got my period. Two days on the placebo pills I bleed for two days and then it dissapears while I''m suppose to get my period. Not pregnant as well.....Something wrong?

Reply to Sandra

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement